# SDR SIMA201202303

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 20,940 hours, 18,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: LA8151138
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 4031 THE CREW REPORTED THAT AT FLIGHT LEVEL 250 CABIN ALT ROSE ABOVE 14,600 FEET AND DECENDED TO BELOW 10,000 FEET.  THE CABIN STARTED TO PRESSURIZE AGAIN AT 4000 FEET IN ICE CONDITIONS, RECEIVED PACK 1 OVERHEAT AND ICE CONDITIONS FAIL MESSAGE ON EICAS.  THE PASSENGER OXYGEN MASK DEPLOYED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO MCI.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF CABIN PRESSURIZATION IN AUTO AND MANUAL MODES OPC GOOD IAW AMM 21-31-00-700-801-A.  TROUBLESHOT USING FIM TASK 21-51-00-810-803A AND FOUND TO BE TRANSITORY CONDITION.  THE OPERATIONAL CHECK WAS GOOD OF PACK 1 IAW EMB AMM 21-51-00.  REMOVED AND REPLACED THE PACK 2 DUAL TEMPERATURE CONTROL VALVE DUCT IAW AMM 21-60-01 PT 2J(2)(G) AND 3I(1)(H) OPC GOOD IAW AMM 21-51.  THE AIRCRAFT WAS RETURNED TO SERVICE.
